# SDR UPS04143418

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Sticking
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ESCAPE SLIDE TEST BUTTON STICKS DURING TEST.  CLEANED TEST BUTTON, OPS NORMAL.
